# SDR CAL960262

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 380
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR INTERIOR LOWER FORWARD FRAME CORRODED AT BS 380, RBL 60.  THE CORRODED AREA WAS CUT OUT.  AN ANGLE AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND SRM 51-40-3, FIGURE 1.  (X)
